1mg, best e pharmacy in India
Rs.28.80for 1 packet(s) (15 ML drop each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR P (APEX)

Paracetamol(125 mg)

food interaction for P (APEX)

alcohol interaction for P (APEX)

pregnancy interaction for P (APEX)

lactation interaction for P (APEX)

medicine interaction for P (APEX)

food
alcohol
pregnancy
lactation
medicine
It is better to take P 125 mg drop with food.
P 125 mg drop may cause excessive drowsiness and calmness with alcohol.
UNSAFE
P 125 mg drop may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
P 125 mg drop is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR P (APEX)

    Paracetamol(125 mg)

    Uses

    P 125 mg drop is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    P 125 mg drop blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    COMMON DOSAGE FOR P 125 MG DROP

    Patients taking P 125 MG DROP

    • 56%
      Once A Day
    • 26%
      Four Times A Day
    • 13%
      Thrice A Day
    • 5%
      Twice A Day

    SUBSTITUTES FOR P (APEX)

    6 Substitutes
    6 Substitutes
    Sorted By
    RelevancePrice
    • FEPANIL 125 MG DROP
      (15 ML drop in packet)
      Veritaz Healthcare Ltd
      Rs. 1.32/ML of drop
      generic_icon
      Rs. 19.76
      save 31% more per ML of drop
    • P U C 125MG DROPS
      (15 ML drop in packet)
      Alkem Laboratories Ltd
      Rs. 1.70/ML of drop
      generic_icon
      Rs. 25.50
      save 11% more per ML of drop
    • MYPOL 125MG DROPS
      (15 ML drop in packet)
      Anhox Healthcare Pvt Ltd
      Rs. 1.67/ML of drop
      generic_icon
      Rs. 25
      save 13% more per ML of drop
    • PFC 125MG DROPS
      (15 ML drop in packet)
      Alde Medi Impex Ltd
      Rs. 1.37/ML of drop
      generic_icon
      Rs. 20.50
      save 29% more per ML of drop
    • ANGLOPAR 125MG DROPS
      (15 ML drop in packet)
      Anglo-French Drugs & Industries Ltd
      Rs. 0.83/ML of drop
      generic_icon
      Rs. 12.50
      save 57% more per ML of drop

    Top Physicians

    Expert advice FOR P (APEX)

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR P (APEX)

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)